# SDR AU980082

- Difficulty date: January 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2B
- Propeller: Hartzl HCE3YR2
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Transmitter
- Part number: 4064802030405
- Condition: Defective
- Location: Fuel Quantity
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FIVE OUT OF EIGHT FUEL QUANTITY TRANSMITTERS WERE FAULTY WITH RESISTANCE VALUES OUT OF LIMITS.
